MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 2452-0007
Medical Device Problem Codes Fluid/Blood Leak (1250); Failure to Prime (1492); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
It was reported that the iv tubing has a hole in it as it would not prime and kept getting air.The nurse finally noticed fluid dripping out of the tubing's fitment.The event occurred during priming of normal saline.There was no patient involvement.
 
Additional Manufacturer Narrative
The customers report that the iv tubing has a hole and is leaking was confirmed.The set was inspected for kinks, holes/tears in the tubing or damages to the components, and no obvious damages or issues were observed.During further visual inspection a pinhole was observed on the silicone segment at the engagement area to the upper fitment.Testing confirmed a leak from the pinhole as well as air bubbles within the silicone segment during repriming of the set.Functional testing confirmed a leak from the pinhole as well as air bubbles within the silicone segment during repriming of the set.The root cause of the damage was not identified.
 
Event or Problem Description
It was reported that the iv tubing has a hole in it, as it would not prime and kept getting air.The rn finally noticed fluid dripping out of the tubing's fitment.The event occurred during priming of normal saline.It was confirmed that there was no patient involvement.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9221944
Report Number9616066-2019-02918
Device Sequence Number13989652
Product Code FPA
UDI-Device Identifier10885403219870
UDI-Public10885403219870
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2022
Device Model Number2452-0007
Device Catalogue Number2452-0007
Device Lot Number19076207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1